advertisement
Question
Posted by: SJ | 2010/01/13

Diet Pills

hi

My doctor prescribed Duromine 30mg for me to loose weight. I am not obese but i am over weight.

The pills are working very well (I have only been taking them for a week but i can all ready see and feel a difference) but i am now having some very odd side effects.

In the morning i am fine (just very thirsty i drink ±  3lts of water a day now), but at about 4pm i start to get very weak and very tired.

I have also started to Grey out. Im sorry im not sure exactly how to describe it. It is not a black out or faint as i am still concious. The edges of my vision start to go black and fuzzy and i get blue spots in the middle of my vision. Voices fade away, but not totally, i can still hear, the back of my neck gets very hot and starts to tingle and then it is gone. Its almost like a head rush when you stand up too fast.

I know i am probably not eating enough (I am only eating at night and usually not very much) through the day i usually have 1 cup of coffee in the morning and water and nothing else. I go for about 24 hours between meals (monday it was closer to 34 hours having not eaten since sunday lunch)

I have started to feel guilty about eating as well. because i am Mentally not hungry, though i can feel my stomach gurggling. I feel bad eating as my brain is telling me i dont need it but my body is saying something different so i do eat, just not so much.

So my question: Do i get the grey outs from lack of food or from the pill itself?
If i eat more will the pill still make me loose weight? (does it speed up your metabolism? my pharmacist told me that it acts on Seratonin instead of adrenalin)
If i dont stop taking the pill and continue to eat so little will the grey out eventually turn into a black out?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear SJ
You are eating very unhealthy at the moment and even if you lose 50 kg's you are going to pick it up quite easily again as you are causing your metabolism to slow down to almost stopping because your body thinks you are in starvation. So as soon as you stop the Duramine and start eating "normal" your metabolism will be so slow that you pick up weight very fast again. Rather eat small meals every 4 hours to keep your metabolism active and do some exercise to speed up the metabolism ( even if you walk for 30 mins per day).Follow a balanced low calorie diet that includes all the food groups. Look on the health 24 website under "diet"
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Chantal | 2010/01/29

Hi, i have started this tablet and i am not loosing weight. i have gained around the hip and my clothes are not fitting me at all.
I do suffer from insominia if i take the tablet late in the morning. I have not lost weight at all.
I don t do alot of excerise as Im always at my desk stuck to my computer doing work. What do i do to make this tablet work for me.
Chantal

Reply to Chantal
Posted by: cyberdoc | 2010/01/13

Dear SJ
You are eating very unhealthy at the moment and even if you lose 50 kg's you are going to pick it up quite easily again as you are causing your metabolism to slow down to almost stopping because your body thinks you are in starvation. So as soon as you stop the Duramine and start eating "normal" your metabolism will be so slow that you pick up weight very fast again. Rather eat small meals every 4 hours to keep your metabolism active and do some exercise to speed up the metabolism ( even if you walk for 30 mins per day).Follow a balanced low calorie diet that includes all the food groups. Look on the health 24 website under "diet"
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement